# SDR DALA1137381809

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 39,513 hours, 10,264 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Power Supply
- Part serial: 429326906
- Condition: Burned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN CREW DETECTED STRONG ELECTRICAL ODOR AND VISIBLE SMOKE IN FORWARD GALLEY AFTER ARRIVAL AT GATE.  THE FLIGHT CREW PULLED THE UTILITY BUSSES AND CONTACTED MAINTENANCE.  SMOKE DISSIPATED WITH UTILITIES OFF.  MAINTENANCE FOUND THE NUMBER 2 COFFEEMAKER IN THE FORWARD GALLEY HAD A BURNED POWER SUPPLY.  REPLACED THE COFFEEMAKER AND RAN ALL COFFEEMAKERS/OVENS IN GALLEY AND NO FURTHER SMELL OR SMOKE NOTED.
